# SDR SWAA2022050301425

- Difficulty date: May 1, 2022
- Submitted: May 3, 2022
- Operation: Air carrier
- Aircraft: N256WN
- Make and model: Boeing 737
- Aircraft serial: 32514
- Aircraft time: 52,543 hours, 31,540 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: R/H Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 3 DEF; 6 DEF & EXTERIOR R1 DOOR EMERGENCY LIGHT INOP. / [01] R&R EMERGENCY LIGHT BATTERY PACK M01674 IAW AMM 33-51-06 OPS CK GOOD.
